# SDR MWEA98938

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee Cap
- Part number: 9910009
- Condition: Replacement
- Location: Ws 585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE TEE CAP REPLACEMENT AT STATION XCW 58 5.  MTC REMOVED AND REPLACED TEE CAP.
